RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2014, том 17, выпуск 1, страницы 70–79 (Mi adm459)  

RESEARCH ARTICLE

Semiabelian and self-returning of points of $n$-ary groups

Yu. I. Kulazhenko

246019, Belarus, Gomel, Sovietskaya Str., 104, Gomel State University

Аннотация: In this article new criterian Semiabelian of $n$-ary Groups is expressed through Self-Returning free point comparatively element specially built to sequences, consisting of mediums of all sides free polygonal figure with even number of the tops and one tops this polygonal figure in term symmetrical point and vector.

Ключевые слова: Semiabelian $n$-ary group, self-returning of points, symmetric points.

Полный текст: PDF файл (116 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20N15
Поступила в редакцию: 01.03.2014
Исправленный вариант: 01.03.2014
Язык публикации: английский

Образец цитирования: Yu. I. Kulazhenko, “Semiabelian and self-returning of points of $n$-ary groups”, Algebra Discrete Math., 17:1 (2014), 70–79

Цитирование в формате AMSBIB
\RBibitem{Kul14}
\by Yu.~I.~Kulazhenko
\paper Semiabelian and self-returning of points of $n$-ary groups
\jour Algebra Discrete Math.
\yr 2014
\vol 17
\issue 1
\pages 70--79
\mathnet{http://mi.mathnet.ru/adm459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288185}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm459
  • http://mi.mathnet.ru/rus/adm/v17/i1/p70

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:127
    Полный текст:50
    Литература:32
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021